MAUDE Adverse Event Report: CAREFUSION ALARIS SYRING MODULE SET; SET,ADMINISTRATION,SET

CAREFUSION ALARIS SYRING MODULE SET; SET,ADMINISTRATION,SET
Model Number 10014916
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported fluid leaked from a crack in the luer on the syringe pump tubing during an infusion of tpn on a nicu patient.The leak occurred at the connection between a 1 ml syringe, the tubing, and a needleless connector.There was no report of patient harm.
 
Additional Manufacturer Narrative
The patient was an infant.The customer¿s report that fluid leaked from a crack in the luer was confirmed.Visual inspection found a crack in the female luer wall on the opposite end of the injection gate of the suspect filter extension set.Functional testing showed that the set leaked from the cracked female luer.No tool marks or signs of over torque were observed.The root cause of the crack could not be identified.
 
Event or Problem Description
It was reported that a leak occurred from a crack on the luer of the syringe pump tubing while infusing tpn in the nicu.The leak occurred at the connection between the 1 ml syringe, tubing, and a needleless connector.There was no report of patient harm.
 
Additional Manufacturer Narrative
Correction on initial report: adverse event ( disregard disability).
 
Event or Problem Description

Brand Name
ALARIS SYRING MODULE SET
Common Device Name
SET,ADMINISTRATION,SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8313692
Report Number9616066-2019-00356
Device Sequence Number16675805
Product Code FPA
UDI-Device Identifier10885403233920
UDI-Public10885403233920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10014916
Device Catalogue Number10014916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date06/03/2019
06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8110, MZ1000-07,1 ML BD SYR, TD (B)(6) 2018.
Outcome Attributed to Adverse Event Disability;